# SDR 98FDEA00074

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LOWER HINGE CUTOUT HAS BEEN CUTOUT BEYOND FUSELAGE SKIN AND DEEP INTO BEAR STRAP AT FWD SECTION OF HINGE CUTOUT.  INSTALLED LOWER HINGE CUTOUT DOUBLER PER S/B 727-53-0198 REV 1 AND EA 7-5330-29333.
